ISSN (Online) : 2321 - 4767         ISSN (Print) : 2321 - 4759



Category : Volume 1 - Issue 1


Unsteady Magnetopolar free Convection flow embedded in a Porous Medium with Radiation and variable Suction in a Slip flow Regime
D. Chaudhary ||H. Singh ||N.C. Jain File Size 518 KB
Paper Index : 31.4767/011101011
Magnetopolar Stratified Flow through A Porous Medium with Heat Source Parameter in Slip Flow Regime
H. Singh || N.C. Jain File Size 469 KB
Paper Index : 31.4767/0111012018
On The Oscillatory Behavior of The Solutions to Second Order Nonlinear Difference Equations
Dr. B.Selvaraj ||Dr. P. Mohankumar ||A.Ramesh File Size 260 KB
Paper Index : 31.4767/0111019021
An Inventory Model for Weibull Deteriorating Items with Linear Demand, Shortages under Permissible Delay In Payments and Inflation
Shital S. Patel || Raman Patel File Size 413 KB
Paper Index : 31.4767/0111022030
On Nano Forms Of Weakly Open Sets
M. Lellis Thivagar || Carmel Richard File Size 847 KB
Paper Index : 31.4767/0111031037
Development of a Test Statistic for Testing Equality of Means Under Unequal Population Variances
Abidoye, A. O || Jolayemi, E. T||Sanni, O. O. M ||Oyejola,B.A File Size 210 KB
Paper Index : 31.4767/0111038043
Other Journals
About Us : International Journal of Mathematics and Statistics Inventionis an international journal intended for professionals and researchers...
Call for paper : Authors are invited to submit manuscript reporting original research and review in this field. submitted manuscript must be in technical english...
Online submission : The Journal publishes original research work either as a Full Research Paper or as a Review Articles....
Journal Indexing: Our journal has recently joined International Database for Indexing with DOAJ, Index Copernicus, Open J Gate, CAS, Google Scholar, WAME...